# SDR HNAA0700215

- Difficulty date: July 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,578 hours, 52,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 85710219
- Part serial: NSN
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT FUEL PUMP CUTOUT DOUBLER IN THE FUEL TANK.  HFECC NO DEFECTS NOTED.  CORROSION REMOVED IAW RD8-57-3701 AND RD8-57-1907.
